On Properties of the Dual Quaternions

Authors

  • Zeynep Ercan
  • Salim Yuce

Keywords:

Dual number, Dual quaternion, Euler’s formula, De Moivre’s Formula

Abstract

In this paper, Euler’s and De Moivre’s formulas for complex numbers and quaternions are generalized for the dual quaternions. Also, the matrix representation of dual quaternions is expressed.

Downloads

How to Cite

Ercan, Z., & Yuce, S. (2011). On Properties of the Dual Quaternions. European Journal of Pure and Applied Mathematics, 4(2), 142–146. Retrieved from https://ejpam.com/index.php/ejpam/article/view/1173